| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not evaluated by stryker.Stryker provided the customer with a repair quote; however, the customer declined to have the device repaired.The device remains with the customer.A root cause was unable to be determined.
Event or Problem Description
The customer contacted stryker to report that their device displayed a blank white screen.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.